Baby revived with Narcan after rolling over on needle

In this Wednesday, Sept. 2, 2015 photo a nasal administered dose of Narcan is seen in school nurse Kathleen Gage's Pilgrim High School office Wednesday, Sept. 2, 2015, in Warwick, R.I. A new state law requires middle schools and high schools to stock Narcan, which can reverse the effects of an overdose of drugs such as heroin or prescription painkillers.(AP Photo/Stephan Savoia)

PHILADELPHIA (AP) — Philadelphia police say a baby girl had to be treated with an overdose reversal drug after rolling onto a hypodermic needle while in bed with her father.

Police said Thursday that the 9-month-old is hospitalized in stable condition, and her father has been arrested on charges including aggravated assault and child endangerment.

Investigators say the baby was found Wednesday night at home with a needle still stuck in her leg.

They say she was unresponsive when police and paramedics arrived but was revived with a dose of Narcan.

Police are trying to determine what the residue found in and on the needle is and if the needle had been used before.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s